MathSciNet Relay Station
MathSciNet bibliographic data
MR1081252 34C25 (34B15 58F22)
Capietto, Anna; Mawhin, Jean; Zanolin, Fabio A continuation approach to superlinear periodic boundary value problems. J. Differential Equations 88 (1990), no. 2, 347–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement